# SDR 9515949912

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- Engine: Pwa JT8D9
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE INSTRUMENTS BEGAN TO FLUCTUATE AFTER DEPARTING MSP.  THE FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  THE FCU ASSEMBLY WAS REPLACED AND SUBSEQUENT OPERATIONAL TEST WAS SATISFACTORY.
